Items where Author is "Pulmannova, S"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

HUDSON, R.L. and PULMANNOVA, S., 2005. Double product integrals and enriquez quantisation of Lie bialgebras II: The quantum Yang-Baxter equation. Letters in Mathematical Physics, 72 (3), pp. 211-224. ISSN 0377-9017

HUDSON, R.L. and PULMANNOVA, S., 2004. Double product integrals and Enriquez quantization of Lie bialgebras I: The quasitriangular identities. Journal of Mathematical Physics, 45 (5), pp. 2090-2105. ISSN 0022-2488

This list was generated on Sat Dec 14 23:28:59 2019 UTC.